# SDR ASAA2018010323078

- Difficulty date: January 3, 2018
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 59,211 hours, 23,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Detached
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER AND ASSOCIATED LIGHT BULB DETACHED FROM 17F. GROUNDED - YES. REPLACED EXIT SIGN AND BULBS AT 17F. OPS CHECKS GOOD.
